The Stacks project

Bibliography entry Lichtenbaum-Schlessinger

author
Lichtenbaum, S. and Schlessinger, M.
title
The cotangent complex of a morphism
year
1967
journal
Trans. Amer. Math. Soc.
volume
128
pages
41–70

@ARTICLE{Lichtenbaum-Schlessinger,
    AUTHOR = "Lichtenbaum, S. and Schlessinger, M.",
    TITLE = "The cotangent complex of a morphism",
    JOURNAL = "Trans. Amer. Math. Soc.",
    VOLUME = "128",
    YEAR = "1967",
    PAGES = "41--70"
}

      

This item is referenced in 1 tag:

  • in Section 89.12: Comparison with Lichtenbaum-Schlessinger